# SDR ABXA2024021900639

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 93,302 hours, 24,080 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T21004
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-24 MAINTENANCE CHECK AT HAECO AMERICAS, GOUGE DAMAGE WAS FOUND ON THE RH WING L/E RIB AT OFSS 427. THE POST-BLEND MEASUREMENT HAS MATERIAL REMAINING OF 0.025" AND 0.029" FROM INITIAL THICKNESS OF 0.060". THAT'S LESS THAN 50% REMAINING. THE ALLOWABLE PER B767-200 SRM 57-41-09, ADL IS 10%. THERE ARE NO AVAILABLE REPAIRS FOR THE DAMAGE.     ACCOMPLISHED DOUBLER REPAIR PER HAECO REO-G24728 REV IR AND ABX-REA-5740-65180-00. ABX FORM M-289 AND FAA FORM 337
